Caractérisation results about L codes
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 287-301.
@article{ITA_1992__26_3_287_0,
     author = {Honkala, J. and Salomaa, A.},
     title = {Caract\'erisation results about $L$ codes},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {287--301},
     publisher = {EDP-Sciences},
     volume = {26},
     number = {3},
     year = {1992},
     zbl = {0751.68033},
     mrnumber = {1170327},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1992__26_3_287_0/}
}
TY  - JOUR
AU  - Honkala, J.
AU  - Salomaa, A.
TI  - Caractérisation results about $L$ codes
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1992
DA  - 1992///
SP  - 287
EP  - 301
VL  - 26
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1992__26_3_287_0/
UR  - https://zbmath.org/?q=an%3A0751.68033
UR  - https://www.ams.org/mathscinet-getitem?mr=1170327
LA  - en
ID  - ITA_1992__26_3_287_0
ER  - 
Honkala, J.; Salomaa, A. Caractérisation results about $L$ codes. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 287-301. http://www.numdam.org/item/ITA_1992__26_3_287_0/

1. J. Berstel, Fibonacci Words - A Survey. In G. ROZENBERG and A. SALOMAA Ed. The Book of L, Springer-Verlag, Berlin, Heidelberg, New York, 1986, pp. 13-27. | Zbl 0589.68053

2. J. Berstel and D. Perrin, Theory of Codes, Academic Press, New York, 1985. | MR 797069 | Zbl 0587.68066

3. V. Bruyere, Codes préfixes. Codes a delai de déchiffrage borne. Nouvelle thèse, Université de Mons, 1989.

4. K. Culik Ii and A. Salomaa, Ambiguity and Decision Problems Conceming Nurnber Systems, Inform. and Control, 1983, 56, pp. 139-153. | MR 735500 | Zbl 0541.03006

5. A. Ehrenfeucht and G. Rozenberg, Simplifications of Homomorphisms, Inform. and Control, 1978, 38, pp. 298-309. | MR 509555 | Zbl 0387.68062

6. C. Frougny, Linear Numeration Systems of Order Two, Inform. and Comput., 1988, 77, pp. 233-259. | MR 942576 | Zbl 0648.68066

7. J. Honkala, Unique Representation in Number Systems and L Codes, Discrete Appl. Math., 1982, 4, pp. 229-232. | MR 675853 | Zbl 0537.94024

8. J. Honkala, Bases and Ambiguity of Number Systems, Theoret. Comput. Sci., 1984, 31, pp. 61-71. | MR 752094 | Zbl 0546.68066

9. J. Honkala, It is Decidable Whether or Not a Permutation-Free Morphism is an L Code, Int. J. Comput. Math., 1987, 22, pp. 1-11. | Zbl 0684.68091

10. J. Honkala, Regularity Properties of L Ambiguities of Morphisms, "In the Footsteps of L", Springer-Verlag (to appear). | MR 1226684

11. J. Honkala and A. Salomaa, L-Morphisms: Bounded Delay and Regularity of Ambiguity, Springer Lecture Notes in Comput. Sci., 1991, 510, pp. 566-574. | MR 1129936 | Zbl 0766.68078

12. A. De Luca and A. Restivo, Star-free Sets of Integers, Theoret. Comput. Sci., 1986, 43, pp. 265-275.. | MR 855976 | Zbl 0597.68060

13. H. Maurer, A. Salomaa and D. Wood, L Codes and Number Systems, Theoret. Comput. Sci., 1983, 22, pp. 331-346. | MR 693064 | Zbl 0531.68027

14. H. Maurer, A. Salomaa and D. Wood, Bounded delay L codes, IIG Technical Report 1990, Theoret. Comput. Sci., 1991, 84, pp. 265-279. | MR 1118124 | Zbl 0735.68051

15. A. Salomaa, Jewels of Formal Language Theory, Computer Science Press, Rockville, 1981. | MR 618124 | Zbl 0487.68064

16. A. Salomaa, L codes: variations on a theme by MSW. In Ten Years IIG, IIG Report, 1988, 260, p. 218.

17. A. Salomaa, Public-Key Cryptography, Springer-Verlag, Berlin, Heidelberg, New York, 1990. | MR 1081541 | Zbl 0712.68003

18. A. Salomaa, Cryptographic properties of L codes, in preparation.